η-invariants, the adiabatic approximation and conical singularities

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)175-221
Number of pages47
JournalJournal of Differential Geometry
Volume26
Issue number1
StatePublished - 1987

Fingerprint

Eta Invariant
Conical Singularities
Approximation

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Geometry and Topology
  • Analysis

Cite this

η-invariants, the adiabatic approximation and conical singularities. / Cheeger, Jeff.

In: Journal of Differential Geometry, Vol. 26, No. 1, 1987, p. 175-221.

Research output: Contribution to journalArticle

@article{b66a1c83305c451694d7a637f295f58f,
title = "η-invariants, the adiabatic approximation and conical singularities",
author = "Jeff Cheeger",
year = "1987",
language = "English (US)",
volume = "26",
pages = "175--221",
journal = "Journal of Differential Geometry",
issn = "0022-040X",
publisher = "International Press of Boston, Inc.",
number = "1",

}

TY - JOUR

T1 - η-invariants, the adiabatic approximation and conical singularities

AU - Cheeger, Jeff

PY - 1987

Y1 - 1987

UR - http://www.scopus.com/inward/record.url?scp=84972526496&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972526496&partnerID=8YFLogxK

M3 - Article

VL - 26

SP - 175

EP - 221

JO - Journal of Differential Geometry

JF - Journal of Differential Geometry

SN - 0022-040X

IS - 1

ER -